# SDR CALA2025030702630

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 64,353 hours, 27,009 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Heater
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR AREA TOO COLD N/A FWD DOOR CB PULLED AND LOCKED OUT AT P91 PNL. TOMC OK OK TO MEL. *DM* REF. FIM 21-45 TASK 802 FOR FAULT ISOLATION ADDING DOOR AREA HEATER ASSY TO M&L IN CASE NEEDED. ACCOMPLISHED FIM 21-45 TASK 802 AND AMM TASK 21-45-00-700-801. EMERGENCY EXIT HATCH HEATERS OPS CHECK OK.
